Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

 

Corrigendum: ``Approximate solution of the differential equation $ y\sp{''}=f(x,\,y)$ with spline functions'' (Math. Comp. 27 (1973), 807-816)


Author: G. Micula
Journal: Math. Comp. 29 (1975), 673-674
MSC: Primary 65L05
Original Article: Math. Comp. 27 (1973), 807-816.
MathSciNet review: 0362910
Full-text PDF Free Access


Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65L05

Retrieve articles in all journals with MSC: 65L05


Additional Information

DOI: http://dx.doi.org/10.1090/S0025-5718-1975-0362910-7
PII: S 0025-5718(1975)0362910-7
Article copyright: © Copyright 1975 American Mathematical Society